VOL. 1 · NO. 2 | Spring 1989
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 1 (2), (Spring 1989) DOI: 10.35834/1989/0102000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 1 (2), 1, (Spring 1989) DOI: 10.35834/1989/0102001
No abstract available
Articles
Betty Travis
Missouri J. Math. Sci. 1 (2), 2-10, (Spring 1989) DOI: 10.35834/1989/0102002
No abstract available
Stanley Rabinowitz
Missouri J. Math. Sci. 1 (2), 11-17, (Spring 1989) DOI: 10.35834/1989/0102011
No abstract available
Larry Eifler
Missouri J. Math. Sci. 1 (2), 18-22, (Spring 1989) DOI: 10.35834/1989/0102018
No abstract available
F. Garnett Walters
Missouri J. Math. Sci. 1 (2), 23-28, (Spring 1989) DOI: 10.35834/1989/0102023
No abstract available
Problems
Missouri J. Math. Sci. 1 (2), 29-30, (Spring 1989) DOI: 10.35834/1989/0102029
No abstract available
Missouri J. Math. Sci. 1 (2), 31-37, (Spring 1989) DOI: 10.35834/1989/0102031
No abstract available
Miscellaneous Items
Andrea Rothbart
Missouri J. Math. Sci. 1 (2), 38-40, (Spring 1989) DOI: 10.35834/1989/0102038
No abstract available
News
Missouri J. Math. Sci. 1 (2), 41, (Spring 1989) DOI: 10.35834/1989/0102041
No abstract available
Back to Top